# SDR CALA2014041090791

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 52,223 hours, 6,284 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: J, A

## Discrepancy

RIGHT BOOST PUMP FAULT AFTER TAKEOFF & SUBSEQUENT BLANKING OF FLIGHT DECK SCREENS. CREW DETECTED ELEC SMELL IN FLIGHT DECK MOMENTARILY & IN FWD CABIN ON DESCENT.  FLIGHT RETURNED TO DXB. 160,000 LBS FUEL DUMPED.  INSPECTIONS CARRIED OUT IAW AMM 05-51-50, NO OBVIOUS ODORS, FUMES ETC NOTED DURING APU BLEED OPERATION.  ALL FAN & CABIN EQUIPMENT ITEMS OPERATE OK, NO FURTHER FUMES, OR ODORS NOTED.
